Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on invariant integrals on locally compact semigroups


Author: L. N. Argabright
Journal: Proc. Amer. Math. Soc. 17 (1966), 377-382
MSC: Primary 22.05; Secondary 28.75
DOI: https://doi.org/10.1090/S0002-9939-1966-0188341-7
MathSciNet review: 0188341
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Argabright, Invariant means on topological semigroups, Pacific J. Math. 16 (1966), 1-11. MR 0185453 (32:2920)
  • [2] N. Bourbaki, Éléments de mathématique. XIII, Livre VI: Intégration, Chapters I--IV, Actualités Sci. Indust., Hermann, Paris, 1952.
  • [3] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. 70 (1948), 521-526. MR 0025476 (10:12b)
  • [4] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [5] R. Ellis, A note on continuity of the inverse, Proc. Amer. Math. Soc. 8 (1957), 372-373. MR 0083681 (18:745d)
  • [6] E. Hewitt and K. Ross, Abstract harmonic analysis. I, Springer, Berlin, 1963.
  • [7] J. H. Michael, Right invariant integrals on locally compact semigroups, J. Austral. Math. Soc. 4 (1964), 273-286. MR 0188339 (32:5778)
  • [8] P. S. Mostert, Comments on the preceding paper of Michael's, J. Austral. Math. Soc. 4 (1964), 287-288. MR 0188340 (32:5779)
  • [9] K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1 (1952), 99-108. MR 0048467 (14:18g)
  • [10] W. G. Rosen, On invariant means over compact semigroups, Proc. Amer. Math. Soc. 7 (1956), 1076-1082. MR 0082080 (18:495b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 28.75

Retrieve articles in all journals with MSC: 22.05, 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188341-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society